# SDR CALA2019112532032

- Difficulty date: November 18, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 60,721 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320500
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6299) R2 DOOR SURROUND LOWER STR 22-23 FR 66-68. UNDE RSIDE OF DOOR THRESHOLD HAS CORROSION. MARKED ON TOP. REFER TO A AR N/R: 9031514. REPLACED R2 THRESHOLD AT FR 66-68 IAW A320 SRM 51-423-11-801. RT ESTORED SURFACE PROTECTION IAW A320 SRM 51-75-12-801. DATA TRANS CRIBED FROM PAPER DOCUMENT AAR N/R: 9031514. WORK ACCOMPLISHED B Y MECHANIC: V927355. INSPECTED BY: 918608. ADD EMP:V927355
